Actifed Syrup 100Ml

€7.00

Code 5010706003941
Add to Basket
Product Information

Actifed Syrup contains a combination of pseudoephedrine which acts as a decongestant and triprolidine an antihistamine. The syrup effectively unblocks sinuses, dries up runny noses, and helps to clear catarrh. Actifed helps relieve the symptoms of cold and flu.

Directions for use:

Children over 6 years: One 5ml spoonful every 4-6 hours up to three times a day. 

Adults and children over 12 years: Two 5ml spoonfuls every 4- 6 hours up to three times a day. 

DO not exceed the recommended daily dose. Actifed may cause drowsiness 


You must be aged 18 years or over to purchase this product. Maximum order quantity of 2 bottles per order. 

Do not take with any other products that contain pseudoephedrine. 

Actifed is not recommended for use with those who have high blood pressure. Please read the patient information leaflet before taking the medicine. 


Delivery Info

Johnston’s Pharmacy is pleased to offer free delivery in the Republic of Ireland and Northern Ireland on orders over €35. 
€4.95 will be charged for all orders under €35.00 in the ROI & Northern Ireland  
€7.95 will be charged on all orders to the UK
Delivery to Republic of Ireland & Northern Ireland. 

You can read more info about delivery here »

Returns Policy

We wish you to be happy with your products from Johnston's Pharmacy. If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). Postage costs will only be refunded if goods were received in error. Refunds are made via card only.

View our full returns policy here »

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty